# SDR CA981014008

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 421136
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE AND PRESSURE TESTING OF FUEL SYSTEM, THE EMERGENCY BOOST PUMP FAILED.
